MathSciNet Relay Station
MathSciNet bibliographic data
MR2132600 60K35
Richthammer, Thomas Two-dimensional Gibbsian point processes with continuous spin symmetries. Stochastic Process. Appl. 115 (2005), no. 5, 827–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement